On the derivatives of partial sums of expansions in eigenfunctions and associated functions of nonselfadjoint operators of Sturm–Liouville type
Doklady Akademii Nauk, Tome 260 (1981) no. 1, pp. 22-26 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1981_260_1_a4,
     author = {N. La\v{z}eti\'c},
     title = {On the derivatives of partial sums of expansions in eigenfunctions and associated functions of nonselfadjoint operators of {Sturm{\textendash}Liouville} type},
     journal = {Doklady Akademii Nauk},
     pages = {22--26},
     year = {1981},
     volume = {260},
     number = {1},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1981_260_1_a4/}
}
TY  - JOUR
AU  - N. Lažetić
TI  - On the derivatives of partial sums of expansions in eigenfunctions and associated functions of nonselfadjoint operators of Sturm–Liouville type
JO  - Doklady Akademii Nauk
PY  - 1981
SP  - 22
EP  - 26
VL  - 260
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/DAN_1981_260_1_a4/
LA  - ru
ID  - DAN_1981_260_1_a4
ER  - 
%0 Journal Article
%A N. Lažetić
%T On the derivatives of partial sums of expansions in eigenfunctions and associated functions of nonselfadjoint operators of Sturm–Liouville type
%J Doklady Akademii Nauk
%D 1981
%P 22-26
%V 260
%N 1
%U http://geodesic.mathdoc.fr/item/DAN_1981_260_1_a4/
%G ru
%F DAN_1981_260_1_a4
N. Lažetić. On the derivatives of partial sums of expansions in eigenfunctions and associated functions of nonselfadjoint operators of Sturm–Liouville type. Doklady Akademii Nauk, Tome 260 (1981) no. 1, pp. 22-26. http://geodesic.mathdoc.fr/item/DAN_1981_260_1_a4/